# SDR COMA0760326

- Difficulty date: April 18, 2007
- Submitted: April 18, 2007
- Operation: Air carrier
- Aircraft: N915CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7013
- Aircraft time: 32,349 hours, 30,429 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Corroded
- Location: Cabin Door
- Part time: 32,349 hours, 30,429 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HMV7 INSP FOUND CORROSION ON LOWER SIDE OF INNER CABIN DOOR SKIN AT ACCESS 832EL.  REPLACED INNER SKIN PER SRM 51-42-06, 51-42-20, 51-45-00, 52-10-31.
